# SDR HNAA2025061100418

- Difficulty date: May 14, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF SERVICE DOOR OPENING, FR20 CORRODED AT FLOOR LEVEL.  REPAIRED IAW ETD2025-145-921347 AND SRM 53-00-04RE ITEM 17
